# SDR ASAA2022080839432

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,654 hours, 491 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY, ON JJSON2 ARRIVAL AT ABOUT 11,OOO' DUAL FMC FAILURE, VTK ON CA SIDE SELF CORRECTED IN ABOUT 30 SECONDS. NO OTHER ANOMALIES ON APPROACH. GROUNDED - YES. PERFORMED FMC 1 & FMC 2 C/B RESET A6 & D16. OVERHEAD LIGHTS EXTINGUISHED VTK OUT OF VIEW IAW B737-9 FIM TASK 34-61-00-810-846 & FIM TASK 34-60-00-810-883. TEST IS GOOD.
